标题:UNIQUENESS RESULTS OF MEROMORPHIC FUNCTIONS WHOSE DERIVATIVES SHARE FOUR SMALL FUNCTIONS
作者:Li Xiaomin; Yi Hongxun; Hu Haiyan
作者机构:[Xiaomin, L] Department of Mathematics, Ocean University of China, Qingdao 266100, China, Department of Physics and Mathematics, University of Eastern 更多
通讯作者:Li, XM
通讯作者地址:[Li, XM]Ocean Univ China, Dept Math, Qingdao 266100, Peoples R China.
来源:数学物理学报(英文版)
出版年:2012
卷:32
期:4
页码:1593-1606
关键词:Nevanlinna theory;meromorphic function;shared value;uniqueness;order of growth
摘要:We prove an oscillation theorem of two meromorphic functions whose derivatives share four values IM.From this we obtain some uniqueness theorems,which improve the corresponding results given by Yang [16]and Qiu [10],and supplement results given by Nevanlinna [9]and Gundersen [3,4].Some examples are provided to show that the results in this paper are best possible.
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84861942412&doi=10.1016%2fS0252-9602%2812%2960126-X&partnerID=40&md5=daf0f7ac59538afdacab23579877d033
TOP